# SDR SWAA991340

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR2013
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EEPLS WIRES LOOSE AND LENSES MISSING.  RESECURED WIRES AND REPLACED LENSES PER MM.
